MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306547
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syr 10ml pump compatible saline 10ml fil contained foreign matter.Verbatim: patient states there is something black floating in the syringe that looks like a bug.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
No harm has come to the patient.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.A black particulate resembling an insect was reportedly observed floating in the syringe.To support the investigation, one sample without flow wrap packaging was received for evaluation by the quality team.The syringe contained 3.5ml of solution, and the plungers rubber stopper was positioned at the 8ml graduation mark.A visual inspection identified no foreign matter.The solution was subsequently transferred to a glass container, where no foreign matter was observed upon re inspection.A device history record review was completed for material number 306547, lot 5212358.The review revealed no detected quality issues during the production of this lot that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections complied with specification requirements.To date, no other similar events have been reported for this lot.Based on the investigation, including the analysis of the returned sample, the customers reported condition could not be confirmed.

Brand Name
BD POSIFLUSH
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23949268
Report Number1911916-2025-00824
Device Sequence Number21521963
Product Code NGT
UDI-Device Identifier00382903065479
UDI-Public(01)00382903065479
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K003553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number306547
Device Lot Number5212358
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown